# SDR SWIA201743963

- Difficulty date: October 13, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 24,428 hours, 24,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 424-513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SUPPORT IS CORRODED BETWEEN BS 424 AND 513.   REPAIRED IAW REO.
